# SDR MASA200500493

- Difficulty date: June 26, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 4,713 hours, 3,286 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 17F WAS INOPERATIVE.  MAINTENANCE RELAMPED THE LIGHT.
